S-Space College of Medicine/School of Medicine (의과대학/대학원) Dept. of Medicine (의학과) Theses (Master's Degree_의학과)
항결핵 약제 유발 간독성과 혈중 항결핵 약제 농도의 상관관계
Drug induced hepatotoxicity of anti-tuberculosis drug and their serum levels
- 의학과 내과학전공
- Issue Date
- 서울대학교 대학원
- 결핵; 간독성; 약제모니터링; Backgrounds: Hepatotoxicity is one of the most common adverse reaction of anti-tuberculosis(TB) treatment. Relatively little is known about hepatotoxicity and their serum levels of anti-TB drugs. Objective: To investigate the incidence of drug-induced hepatotoxicity (DIH) caused by anti-TB drugs and to identify the association of DIH and serum anti-tuberculosis drug concentrations. Methods: Serum levels of isoniazid (INH); rifampicin (RMP); ethambutol (EMB); pyrazinamide (PZA) were analysed by blood sample 2 hours after drug ingestion in patients on anti-TB treatment. DIH was investigated retrospectively and defined when liver enzyme exceed three times upper limit of normal. We compared serum drug level and other clinical factors between hepatotoxicity group and no-hepatotoxicity group. Patients with HIV co-infection; acute viral hepatitis; chronic liver disease; malabsorption were excluded. Results: Between June 2006 and Feb 2010; 195 patients were included in the analysis. The median age of 195 patients(men 60%) was 46 yrs(range 16-92). Hepatotoxicity occurred in 19(9.7%) patients and their mean AST; ALT was 245; 244. Among 19 patients; PZA related and INH or RMP related hepatotoxicity was estimated in 9 and 8 patients respectively. However; serum levels of four anti-TB drugs did not differ statistically between hepatotoxicity and no-hepatotoxicity group. Age; sex; past history of TB; body mass index(BMI) also did not show statistical difference. Conclusion: There were relatively small number of patients whose drug level exceeds reference range and serum drug level did not show relevance to DIH.
- 학위논문 (석사)-- 서울대학교 대학원 : 의학과 내과학전공, 2011.2. 이재호.
- Files in This Item: There are no files associated with this item.